×

Found 16,626 Documents (Results 1–100)

100
MathJax

Generalized Popoviciu expansions for Bernstein polynomials of a rational module. (English. Russian original) Zbl 07566748

J. Math. Sci., New York 263, No. 4, 532-578 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 170, 71-117 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software